Jump to content

Side effects/ inflammation


May2

Recommended Posts

Is it normal to feel joints pain, muscle soreness,  after Keytruda infusion? 

I feel inflammation all over. Feels like light flue symptoms, body aches, a bit of caughing, and low energy. 

Any recommendation on what might help? Should I ask my doctor for an anti-inflammatory medication?
Or should I just wait it out. I am having to ice my joints every morning  

My oncologist said it is too early to have joints pain after the first infusion. 🤷🏻‍♀️

Link to comment
Share on other sites

Hi May ... welcome to the forum. Wish it was under other circumstances. How many infusions have you had? I read that Keytruda symptoms can happen at anytime, including well after treatment. My wife is taking chemo and she felt horrible on day 1. I couldn't say about immunotherapy drugs.

Steve

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.